I've been tapering off paxil for the last 7 months

Patient : I've been tapering off paxil for the last 7 months and i am down to 3.75 mg from 20. At this point is it safe to try 5-htp? the withdrawls and the random fits of crying are getting harder to deal with. I know it's generally said to be unsafe to take the two together but i was hoping that maybe at this point at such a low dosage it could maybe help me get through the last little rough patch of the paxil withdrawn.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I had a PET scan and the results are in but my doctor is on vacation. Can you help?

Q: Two weeks ago I have a large ulcer on my right tonsil, it has since healed and can no longer be seen. I religiously r...

Q: My son has pyogenic granulomas can you tell me what it is please it's on the middle of his chest it's always bleeding...

Q: I have a question. I went in to the doctor for a general physical and did the normal blood work. Everything came bac...

Q: Hi I had a mild heart attack in Jan 2017 I received two stents. Two weeks later I returned to the hospital with chest...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews